# SDR RRXA001946

- Difficulty date: April 14, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- Aircraft time: 82,047 hours, 24,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE IN THE LWR PIT C ON WEB AT STA 1200 BETWEEN L34R AND L35R, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  RECEIVED AND INSTALLED REPAIR IAW DC-8 SRM 53-2-0 AND EO NR 00-055 WITH APPROVED 8110-3 DATED 4-14-00.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
